MAUDE Adverse Event Report: I.T.S. GMBH QUADRILATERAL COLUMN PLATE, LEFT, SMALL

I.T.S. GMBH QUADRILATERAL COLUMN PLATE, LEFT, SMALL
Model Number 21208-SM
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no lot no.Was provided we have inspected the dhf of all lots supplied to the hospital including material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The patient was not able to comply with the post-operative instructions.The fracture went on to heal in a good position, with a congruent joint.No revision surgery required.Based on the information available, it has been determined that no corrective and preventative action is proposed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This is report 1 of 5.
 
Event or Problem Description
It was reported that a quadrilateral plate and a curved plate was implanted and in total 3 screws backed out.The patient was elderly, with poor quality bone and they had been mobilising, weight bearing fully against instruction.This is report 1 of 5.

Brand Name
QUADRILATERAL COLUMN PLATE, LEFT, SMALL
Common Device Name
QUADRILATERAL COLUMN PLATE, LEFT, SMALL
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzh[?]he, styria 8301
AU   8301
MDR Report Key17196040
Report Number3004369035-2023-00120
Device Sequence Number7461921
Product Code HRS
UDI-Device Identifier09120047302286
UDI-Public09120047302286
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K210935
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21208-SM
Device Catalogue Number21208-SM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2023
Initial Report FDA Received Date06/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexUnknown